# SDR ASAA2020040232593

- Difficulty date: March 31, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 54,966 hours, 18,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR L1 DOOR FAILS CK. GROUNDED - YES. REMOVED,REPLACED AND OPS CK GOOD MIG 75 3 EMER LIGH PWR SUPPLY FOR L1 DOOR LIGHTS IAW B737 800 AMM 33 51 06 960 806.
